DocServer

Items where Author is "Kirk, William A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 3.

Article

Dhompongsa, Sompong and Kirk, William A. and Sims, Brailey (2006) Fixed Points of Uniformly Lipschitzian Mappings in Metric spaces. Nonlinear Analysis, 65 (4). pp. 762-772. ISSN 0362-546X

Kirk, William A. and Sims, Brailey (2001) Uniform normal structure and related notions. Journal of nonlinear and convex analysis, 2 (1). pp. 129-138. ISSN 1345-4773

Book Section

Ireland, Michael and Kirk, William A. and Sims, Brailey (1999) THE LERAY-SCHAUDER ALTERNATIVE FOR NONEXPANSIVE MAPS FROM THE BALL CHARACTERIZE HILBERT SPACE. In: Nonlinear Analysis and Convex Analysis: Proceedings of the International Conference Niigata, Japan 28-31 July 1998. Proceedings of the International Conference on Nonlinear Analysis and Convex Analysis . World Sci. Publishing, River Edge, NJ, pp. 167-172. ISBN 9789810240745

This list was generated on Mon Nov 20 01:21:35 2017 AEDT.